# SDR AWXA200301340

- Difficulty date: October 31, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 44,973 hours, 20,319 cycles
- Engine: Iae V2500A1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 3551848400
- Condition: Faulty
- Location: Nr 1 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0567 - ON APPLICATION OF TOGA POWER FOR BLEEDS OFF TAKEOFF AT PHX EN ROUTE FOR MCO, RECEIVED ECAM MESSAGES FOR ENGINE NR 1 BLEED LEAK FOLLOWED BY APU BLEED FAULT & AIR PACK NR 1 FAULT.  REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE PERFORMED BLEED MONITOR COMPUTER BITE TEST THAT FAULTED NR 1 ENGINE PYLON LOOP.  FOLLOWED TSM 36-22-15 AND REPLACED NR 1 PYLON OVERHEAT SENSING ELEMENT (1HF1).  REPLACED APU LOAD CONTROL VALVE IAW AMM 49-51-51, APU BLEED FAULT STILL EXISTS, REPLACED APU BLEED SWITCH IN FLIGHT DECK AND SYSTEM OPERATION CHECK WAS NORMAL.  PART NAME; SWITCH, MFG; ECE L'EQUIPEMENT, P/N; 2FCC2FEA0B01263, CONDITION; LOOSE
